# SDR DU4R2007165

- Difficulty date: September 24, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N852264
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THRESHOLD SUPPORT STRUCTURE OF AFT CARGO DOOR AT BS 1400 - 1420, RBL 27.  REPAIRED BY REMOVING AND REPLACING LOWER CHORD P/N 146N8522-64 IAW B757 SRM 51-40-02, 51-40-05, 51-20-01 AND BOEING DWG 146N3305.
